# SDR 03FDEA00027

- Difficulty date: January 15, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727-200
- Aircraft serial: 21625
- Aircraft time: 45,702 hours, 27,184 cycles
- Engine: Pwa JT8D*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FLOORBEAM CHORD, AROUND NUTPLATES, STA 1130 0 BL, RBL 48, WL 200.  REPAIRED FLOORBEAM BS 113 WL 200 IAW EA 7-5310-68165.
